MAUDE Adverse Event Report: MEDIGUS LTD MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE; ENDOSCOPE

MEDIGUS LTD MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE; ENDOSCOPE
Model Number SRS05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Fever (1858); Pleural Effusion (2010)
Date of Event 06/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device was not returned, no conclusion can be made regarding whether the device contributed to the event.However, a review of manufacturing, device history, and quality control records found that the device met all specifications and was in compliance.Based on a review of clinical records, it was not clear what the final diagnosis was or what caused the adverse event.
 
Event or Problem Description
The first day after the procedure was completed ((b)(6) 2017), the patient complained of sudden chest discomfort and fever (38 degrees celsius.) several tests were done to determine the cause.The chest ct scan showed pneumomediastinum at the lower esophageal region.The patient was treated with nexium (acid suppression drug), avelox (anti-inflammatory drug), sulperazone (intravenous antibiotic) and a nasogastric tube was inserted.During the night of (b)(6), the patient's self-reported discomfort disappeared.The patient had no fever the second day ((b)(6)) and body temperature did not exceed 37.4 degrees.On the third day ((b)(6)), the patient's highest temperature was 38.5 degrees celsius.A second ct scan showed inferior lobe consolidation and bilateral pleural effusion.There was no mediastinal emphysema.On the fourth day ((b)(6)), the patient still had an elevated white blood cell count.On the fifth day ((b)(6)), the patient's body temperature returned to normal.On the sixth day ((b)(6)), the patient had no chest or abdominal discomfort and began eating.He was discharged from the hospital on (b)(6), after eleven days of hospitalization.

Brand Name
MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
MEDIGUS LTD
7a industrial park
pob 3030
omer, israel 84965
IS  84965
MDR Report Key6725212
Report Number3004444684-2017-00003
Device Sequence Number1095404
Product Code ODE
UDI-Device Identifier07290014036062
UDI-Public07290014036062
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/28/2018
Device Model NumberSRS05
Device Catalogue NumberMMAA1006004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2017
Initial Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR
Patient Weight70